# SDR TRBA201125703

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 21,105 hours, 24,785 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O BRAKES VERY WEAK IN SLOWING AIRPLANE DOWN.  PEDALS BOTTOM OUT.  PERFORMED BRAKE LOW PRESSURE LINE BLEEDING IAW 32-42-00 TAXI ACFT AND FOUND BRAKES WORKING PROPERLY.
